# SDR 2003UALA00957

- Difficulty date: December 14, 2003
- Submitted: December 23, 2003
- Operation: Air carrier
- Aircraft: N944UA
- Make and model: Boeing 737522
- Aircraft serial: 26683
- Aircraft time: 31,465 hours, 19,883 cycles
- Engine: Ge CFM56*
- System (JASC): 2422 · AC Inverter
- Part: Static Inverter
- Condition: Overheated
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: A

## Discrepancy

DIVERTED TO IND DUE TO ELECTRICAL BURNING ODOR IN CABIN.  STATIC INVERTER REMOVED AS SOURCE OF ODOR, REPORTED UNIT EXTREMELY HOT. REPLACED WITH SERVICABLE UNIT FROM STOCK, CHECKS GOOD.
